MathSciNet Relay Station
MathSciNet bibliographic data
MR740176 46L05 (46M20)
Mingo, J. A.; Phillips, W. J. Equivariant triviality theorems for Hilbert $C\sp{\ast} $-modules. Proc. Amer. Math. Soc. 91 (1984), no. 2, 225–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement